# SDR LR7A07090

- Difficulty date: September 10, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 29,022 hours, 13,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Fs 858,Wl 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A- CHECK PER JOB CARD HA1200, FOUND RT UPPER STANCHION FITTING BROKEN AT FS 858, WL256, RBL62.  REPLACED FITTING IAW SMP583 CHAPTER 51-70-04 AND DWG 343194.  LOG PAGE 20343 ITEM M2.
